# SDR SWAA001523

- Difficulty date: August 11, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 45,668 hours, 20,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING O/B AFT FLAP I/B END DELAMINATED.  REMOVED AND REPLACED FLAP ASSY PER MM.
